# SDR USAA2012010300033

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,830 hours, 10,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Condition: Low Pressure
- Location: R4 Door
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - R4 DOOR EMERGENCY BOTTLE PRESSURE INDICATION IN THE RED.  REMOVED AND REPLACED R4 DOOR SLIDE.
